# SDR 2005FA0001035

- Difficulty date: June 2, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N8419Q
- Make and model: Cessna U206F
- Aircraft serial: U20603279
- Engine: Cont IO520*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 6805101A
- Part serial: 132449
- Condition: Cracked
- Location: Engine
- Part time: 280 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 100 HOUR INSPECTION, FOUND THE MOUNT FOR THE FUEL FLOW TRANSDUCER CRACKED AT THE BEND RADIUS OF ALL 4 MOUNTING FLANGES.  (K)
